# SDR FDEA201107202836

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CROWN AT STA 1406 TO STA 1409, X= -75 FOUND CORRODED.  CORROSION ON SEAT TRACK FLANGE AND CROWN REMOVED IAW SRM 51-21-01, REV 47.  ORIGINAL THICKNESS = 0.103 IN AND 0.085 IN RESPECTIVELY.  MATERIAL REMOVED = 0.028 INCH AND 0.045 INCH;  MATERIAL REMAINING = 0.075 INCH AND 0.040 INCH.  FOUND EXCEEDED LIMITS IAW SRM 53-00-52, REV 47, FIG 101.  SEAT TRACK REMOVED IAW 51-31-01, REV 47.  NEW SEAT TRACK SECTION AND REPAIR SPLICE FABRICATED IAW SRM 53-00-52, REV 47, FIG 201.  NEW SEAT TRACK REPAIR SECTION AND SPLICE INSTALLED IAW SRM 51-31-01, REV 47.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
